# SDR AALA201607129002

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 48,585 hours, 22,387 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C24736001
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CRUSE AN ECAM CAUTION WHEEL N/W STEERING FAULT MESSAGE APPEARED. THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT BDL SAFELY. AIRCRAFT WAS GROUNDED.  THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE NOSE WHEEL STEEERING SERVO CONTROL (6GC) AND THE BRAKE STEERING CONTROL UNIT (10GG) PER AMM 32-51-51-400-001-A AND 32-42-34-400-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (SEE AALA201607129001 FOR BRAKE STEERING CONTROL UNIT (10GG))
